# SDR CHQA20140712224

- Difficulty date: July 12, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 31,185 hours, 28,146 cycles
- Engine: Rroyce AE3007A13
- Engine time: 27,245 hours, 27,699 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 0132ADT
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED A BLD 2 OVERTEMP MSG IN FLIGHT WHEN ENTERING ICING CONDITIONS.  AFTER FOLLOWING THE GRH BY CLOSING THE BLD 2 SYS & OPENING THE CROSSBLEED VLV, THE CREW REPORTED THAT A BLEED 1 LOW TEMPERATURE MSG APPEARED.  THE CREW DIVERTED THE ACFT AND LANDING WITHOUT FURTHER INCIDENT. MX REPLACED THE NUMBER 2 PRECOOLER INLET TEMPERATURE SENSOR. OPERATIONAL CHECKS OF THE BLEED 1 * BLEED 2 SYSTEMS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
